On the Cauchy problem for a class of parabolic equations with variable density

Kamin, S. and Kersner, R. and Tesei, A. (1998) On the Cauchy problem for a class of parabolic equations with variable density. ATTI DELLA ACCADEMIA NAZIONALE DEI LINCEI. RENDICONTI LINCEI MATEMATICA E APPLICAZIONI, 9 (4). pp. 279-298.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:53
Last Modified: 11 Dec 2012 14:53
URI: http://eprints.sztaki.hu/id/eprint/1569

Update Item Update Item